# SDR CALA2015020293047

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 98,284 hours, 11,556 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30H TO 37H EMERGENCY EXIT LIGHT SEAT INOPERATIVE.  SECURED DISCONNECTED CONNECTOR ON SEAT 40.  OPERATIONS CHECKED OK.
